Notre Dame Journal of Formal Logic

A substitution property.

Alan C. Wilde

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 15, Number 4 (1974), 639-640.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891498

Zentralblatt MATH identifier
0254.02012

Mathematical Reviews number (MathSciNet)
MR0354359

Digital Object Identifier
doi:10.1305/ndjfl/1093891498

Subjects
Primary: 02J99
Secondary: 06A40

Citation

Wilde, Alan C. A substitution property. Notre Dame J. Formal Logic 15 (1974), no. 4, 639--640. doi:10.1305/ndjfl/1093891498. http://projecteuclid.org/euclid.ndjfl/1093891498.


Export citation